A fast modular exponentiation for RSA on systolic arrays. / Han, Yongfei; Mitchell, Chris J; Gollmann, Dieter.

In: International Journal of Computer Mathematics, Vol. 63, 1997, p. 215-226.

Research output: Contribution to journalArticle

Published

Standard

A fast modular exponentiation for RSA on systolic arrays. / Han, Yongfei; Mitchell, Chris J; Gollmann, Dieter.

In: International Journal of Computer Mathematics, Vol. 63, 1997, p. 215-226.

Research output: Contribution to journalArticle

Harvard

Han, Y, Mitchell, CJ & Gollmann, D 1997, 'A fast modular exponentiation for RSA on systolic arrays', International Journal of Computer Mathematics, vol. 63, pp. 215-226.

APA

Han, Y., Mitchell, C. J., & Gollmann, D. (1997). A fast modular exponentiation for RSA on systolic arrays. International Journal of Computer Mathematics, 63, 215-226.

Vancouver

Han Y, Mitchell CJ, Gollmann D. A fast modular exponentiation for RSA on systolic arrays. International Journal of Computer Mathematics. 1997;63:215-226.

Author

Han, Yongfei ; Mitchell, Chris J ; Gollmann, Dieter. / A fast modular exponentiation for RSA on systolic arrays. In: International Journal of Computer Mathematics. 1997 ; Vol. 63. pp. 215-226.

BibTeX

@article{d7fa93e750834ad4a33a2fa297726b50,
title = "A fast modular exponentiation for RSA on systolic arrays",
author = "Yongfei Han and Mitchell, {Chris J} and Dieter Gollmann",
year = "1997",
language = "English",
volume = "63",
pages = "215--226",
journal = "International Journal of Computer Mathematics",
issn = "0020-7160",
publisher = "Taylor and Francis Ltd.",

}

RIS

TY - JOUR

T1 - A fast modular exponentiation for RSA on systolic arrays

AU - Han, Yongfei

AU - Mitchell, Chris J

AU - Gollmann, Dieter

PY - 1997

Y1 - 1997

M3 - Article

VL - 63

SP - 215

EP - 226

JO - International Journal of Computer Mathematics

JF - International Journal of Computer Mathematics

SN - 0020-7160

ER -